# SDR 9JLA2019021210731

- Difficulty date: January 5, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N54TJ
- Make and model: Cessna 560XL
- Aircraft serial: 5535
- Aircraft time: 2,399 hours, 1,362 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RH THRUST REVERSER UNLOCK LIGHT CONTINUOUSLY FLICKERED IN FLIGHT. TROUBLESHOT AND CHECKED OPERATION OF THE TR STOW SWITCHES FOUND NO DEFECTS, COULD NOT DUPLICATE.
